# SDR AALA202512010896

- Difficulty date: November 28, 2025
- Submitted: December 1, 2025
- Operation: Air carrier
- Aircraft: N359PX
- Make and model: Boeing 737823
- Aircraft serial: 31280
- Aircraft time: 22,765 hours, 10,058 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN ELECTRICAL GROUND POWER RECEPTACLE CUTOUT FUSELAGE SKIN AT BS 230, S21R. REPAIRED SKIN PER SRM 53-10-15-2R-5
